# SDR DALA2015090505450

- Difficulty date: September 4, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS CORROSION ON COUNTERSINK AND ELONGATED HOLES OF FUEL ACCESS PLATE NR 1373C. ACCESS PLATE 1373C WAS REPLACE AND WILL INSTALL UNDER CARD 2800-0120.
